# SDR REXA2012041300072

- Difficulty date: April 13, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE OUTBOARD LEADING EDGE SKIN IS CHAFED AT APPROX WS 139.  REMOVED AND REPLACED I/B FLAP VANE O/B LEADING EDGE SKIN IAW CRJ 200 SRM 51-42-13.  REF CONTINUATION CARD FOR DETAILS.  P/N CR3212-4-3 TAG B12079 P/N 601R14303-44S TAG B19752 AAR S/M99.
